Effexor Venlafaxine Withdrawals

3 Replies Updated



Conversation Starter

Lexy Says:


My daughter has been trying to taper off effexor for 6 months. She has had nausea, vertigo, brain zaps. A couple days ago she says she felt like crying for non reason. Yesterday she had these feelings off and on all day.
How long does this it last? Is there anything for these crying spells? Please help.



Showing Replies 1 - 3 of 3 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

HI, Lexy! I'm very sorry about your daughter is going through.

What type of taper is she doing? Is her doctor helping her?

The crying could mean that she's trying to do it too fast, because that's what usually causes such rebound effects.

Learn more Effexor details here.

If someone has been on them for a long period of time, these medications must be very slowly tapered.

REPLYSHAREREPORT
Was this helpful?      1  
2
Lexy Says:
via mobile

Thanks for repkying Verwon,
She has been tapering slowly, except when she cut her dose from 150mg (on highest for 6 weeks for anxiety) to 75mg back in Oct 2012.
From Jan 2013 to present she's been tapering to 50mg immediate release tablets. I think it's generic form..
Mood swings came in last week not too bad but is starting college and wants to get off ASAP. Afraid to do Prozac bridge because when she was on it gor a week last year it made her feel depression. As soon as she stopped Prozac she felt herself, except with anxiety attacks. Her anxiety/attacks have lessened considerably.
Any suggestions on how to taper and help with zaps and mood swings?
Appreciate all replies!

REPLYSHAREREPORT
Was this helpful?      1  
3
Sharon Says:

the Omega 3 and B complex. I Found The Way!! Omega 3 6 9
It's horrible to read of this suffering. I came off Effexor absolutely painlessly!!! I was on Effexor 150... Now I did try the first time to come off to fast... And I was in bed for a week... Very, very sick. Than I got smart... I opened a capsule and found about around 150 balls- the number varied. so I started counting 1 out for a week ... Than went to counting out 2... Than the third week went to counting 3 ... Than just keep on doing this till your all done. I never noticed any kind of side effect dropping the dosage - that's how easy it was for me . Good Luck!


REPLYSHAREREPORT
Was this helpful?      2  


Viewing page 1 of 1     Reply


More Discussions:

venlafaxine 75mg generic for effexor
i have taken effexof for years and i have never seen any like the one i have now. it is pale yellow round tablet smooth ... 3 replies
Switched from effexor(venlafaxine) to celexa (citalopram)
Hi....Here's the short version of my story. I was on effexor for 13 years, started out at 37.5mg for probably 9 year... 1 reply
Withdrawals from soma, morphine, xanax, oxycodone - help please
I have been in pain management for years, lost my doctor along with other patients, and primary won't fill or says s... 291 replies
withdrawals from oxycodone 30mg
I have been prescribed oxycodone 30 MG's for about 4 years 1 to 2 a day. I decided on the 11th of this month enough ... 34 replies
Withdrawals - why?
My husband has used fentanyl patches for years for chronic pain. He's been on the lowest dosage for at least 2 years... 9 replies
VENLAFAXINE HCL 75MG 24HR SA CAP
I have been on Cymbalta for RSD/CRPS pain and my VA doctor wants me to switch to VENLAFAXINE HCL 75MG 24HR SA CAP. She i... 8 replies
Withdrawals - help from Fentanyl
I was on liquid Methadone for chronic pain for years and while on waiting list to switch to a new Pain center, I was wea... 6 replies
Withdrawals from Zubsolv
I was taking 2-scripts for oxy and now taking Zubsolv but just ran out after 65 days. I'm miserable not as bad as wi... 5 replies
Withdrawals and stroke
I had spine surgery on 7/21. I had been taking 900 mgs daily for years. By 7/24 inadequate a hemorrhagic stroke. The hos... 5 replies
Venlafaxine HCL ER manufactured by Aurobino contact FDA
I have been taking generic Venlafaxine from Tega Pharma for the past 5 years and have had no issues. My pharmacy is now ... 5 replies


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 28 May 2014.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA